Affordable Access

Access to the full text

Unimodality of Boolean and Monotone Stable Distributions

Authors
  • Hasebe, Takahiro
  • Sakuma, Noriyoshi
Type
Published Article
Journal
Demonstratio Mathematica
Publisher
De Gruyter Open
Publication Date
Aug 25, 2015
Volume
48
Issue
3
Pages
424–439
Identifiers
DOI: 10.1515/dema-2015-0030
Source
De Gruyter
Keywords
License
Green

Abstract

We give a complete list of the Lebesgue-Jordan decomposition of Boolean and monotone stable distributions and a complete list of the mode of them. They are not always unimodal.

Report this publication

Statistics

Seen <100 times